Alert archive / Tennessee / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Feb 15, 2025, 6:02 AM CST for Benton County, Henry County, Tennessee. It was in force for 10 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2025, 6:02 AM CST (12:02 UTC)
- Expired
- Feb 15, 2025, 3:59 PM CST
- In force
- 10 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, TN, Henry County, TN
The radar
The Ft Campbell radar (KHPX), 87 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 7:15 AM CST | FLASH FLOOD | 8 Ese Puryear, TN | Palestine road near Fairgrounds is closed to due to flash flooding. |
| Feb 15, 9:20 AM CST | FLASH FLOOD | 1 Wnw Paris, TN | Trained Spotter sent in a video showing significant flooding at Johnson Park. |
| Feb 15, 1:33 PM CST | FLASH FLOOD | 4 Wnw Springville, TN | ROAD WASHED OUT BETWEEN 4630 AND 4709 CLIFTY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 569 m²/s²
- 0-3 km storm-relative helicity
- 1006 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
890
WGUS54 KMEG 151202
FFWMEG
TNC005-079-151500-
/O.NEW.KMEG.FF.W.0004.250215T1202Z-250215T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
602 AM CST Sat Feb 15 2025
The National Weather Service in Memphis has issued a
* Flash Flood Warning for...
Northeastern Benton County in Tennessee...
Henry County in Tennessee...
* Until 900 AM CST.
* At 602 AM CST, the public reported thunderstorms producing heavy
rain in Buchanan and city of Paris. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
$$
DNM9 follow-up statements
613
WGUS74 KMEG 151310
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
710 AM CST Sat Feb 15 2025
TNC005-079-151500-
/O.CON.KMEG.FF.W.0004.000000T0000Z-250215T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton TN-Henry TN-
710 AM CST Sat Feb 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING
FOR NORTHEASTERN BENTON AND HENRY COUNTIES...
At 710 AM CST, local law enforcement reported thunderstorms
producing heavy rain in Palestine Rd off 218 Bypass is impassable.
Between 1 and 2 inches of rain have fallen. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
$$
DNM758
WGUS54 KMEG 151426
FFWMEG
TNC005-079-151700-
/O.EXT.KMEG.FF.W.0004.000000T0000Z-250215T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
826 AM CST Sat Feb 15 2025
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Northeastern Benton County in Tennessee...
Henry County in Tennessee...
* Until 1100 AM CST.
* At 826 AM CST, local law enforcement reported thunderstorms
producing heavy rain in Palestine Rd off 218 Bypass is impassable.
Between 2 and 3 inches of rain have fallen. Additional rainfall
amounts up to 2 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
$$
CAD459
WGUS74 KMEG 151506
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
906 AM CST Sat Feb 15 2025
TNC005-079-151700-
/O.CON.KMEG.FF.W.0004.000000T0000Z-250215T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton TN-Henry TN-
906 AM CST Sat Feb 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING FOR NORTHEASTERN BENTON AND HENRY COUNTIES...
At 906 AM CST, Emergency management reported thunderstorms producing
heavy rain. A few roads in the city of Paris are impassable and
closed. 3-4 roads throughout Henry County are also closed due to
flooding. Between 2 and 3 inches of rain have fallen. Additional
rainfall amounts up to 2 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
$$
CAD242
WGUS54 KMEG 151533
FFWMEG
TNC005-079-151800-
/O.EXT.KMEG.FF.W.0004.000000T0000Z-250215T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
933 AM CST Sat Feb 15 2025
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Northeastern Benton County in Tennessee...
Henry County in Tennessee...
* Until noon CST.
* At 933 AM CST, trained weather spotters reported flash flooding.
Johnson Park in Paris, TN is fully inundated including the parking
lot. Jones Bend Creek crossing Rison Street is beginning to
overflow its bank and approach the street level. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CAD458
WGUS54 KMEG 151703
FFWMEG
TNC005-079-152000-
/O.EXT.KMEG.FF.W.0004.000000T0000Z-250215T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
1103 AM CST Sat Feb 15 2025
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Northeastern Benton County in Tennessee...
Henry County in Tennessee...
* Until 200 PM CST.
* At 1103 AM CST, trained weather spotters reported flash flooding.
Johnson Park in Paris, TN is fully inundated including the parking
lot. Jones Bend Creek crossing Rison Street is beginning to
overflow its bank and approach the street level. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CAD856
WGUS54 KMEG 151845
FFWMEG
TNC005-079-152200-
/O.EXT.KMEG.FF.W.0004.000000T0000Z-250215T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
1245 PM CST Sat Feb 15 2025
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Northeastern Benton County in Tennessee...
Henry County in Tennessee...
* Until 400 PM CST.
* At 1245 PM CST, trained weather spotters and emergency management
reported flash flooding. Several locations around Henry County and
northern Benton County, TN have seen road closures due to water
over the roads. Between 2 and 4 inches of rain have fallen.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CAD716
WGUS74 KMEG 151958
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
158 PM CST Sat Feb 15 2025
TNC005-079-152200-
/O.CON.KMEG.FF.W.0004.000000T0000Z-250215T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton TN-Henry TN-
158 PM CST Sat Feb 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON FOR NORTHEASTERN BENTON AND HENRY COUNTIES...
At 158 PM CST, local law enforcement reported thunderstorms
producing heavy rain in Paris, TN. Road is washed out between 4630
and 4709 Clifty Rd. Between 3 and 4.5 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the warned
area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CAD217
WGUS54 KMEG 152148
FFWMEG
TNC005-079-160000-
/O.EXT.KMEG.FF.W.0004.000000T0000Z-250216T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
348 PM CST Sat Feb 15 2025
The National Weather Service in Memphis has extended the
* Flash Flood Warning for...
Northeastern Benton County in Tennessee...
Henry County in Tennessee...
* Until 600 PM CST.
* At 348 PM CST, local law enforcement reported thunderstorms
producing heavy rain in Paris, TN. Road is washed out between 4630
and 4709 Clifty Rd. Between 3 and 4.5 inches of rain have fallen.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area later this evening. Flash flooding is already
occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Paris, Paris Landing State Park, Springville, Puryear, India,
Sunnyside, Buchanan, Porter Court, Old Springville, Conyersville,
Haigler Ridge, Whitlock, Pine Hill, Foundry Hill, Manleyville,
Spring Creek, Van Dyke, Osage, Mill Creek and Crossland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DKJ996
WGUS74 KMEG 152159
FFSMEG
Flash Flood Statement
National Weather Service Memphis TN
359 PM CST Sat Feb 15 2025
TNC005-079-152209-
/O.CAN.KMEG.FF.W.0004.000000T0000Z-250216T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton TN-Henry TN-
359 PM CST Sat Feb 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN BENTON AND
HENRY COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat for the near-term. Please continue to heed remaining road
closures. Additional rainfall, potentially causing more flash
flooding, is expected later this evening.
A Flood Watch remains in effect until 600 AM CST Sunday for portions
of East Arkansas, North Mississippi, Southeast Missouri, and West
Tennessee.
&&
LAT...LON 3650 8851 3650 8805 3647 8805 3644 8806
3634 8797 3631 8796 3626 8794 3618 8834
$$
DKJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 5:30 AM CST, 32 minutes earlier. Its key messages:
- Updated at 518 AM CST Sat Feb 15 2025
- Life-threatening flash flooding is possible across portions of northwest Tennessee through late evening as 4 to 6 inches of rain occurs. 2 to 5 inches is possible across the rest of the Mid-South. River flooding and flash flooding are possible across the entire Mid-South. A Flood Watch is in effect from now through 6AM Sunday.
- Strong to severe thunderstorms are expected for much of the area on Saturday afternoon and evening, especially for areas along and south of I-40. All hazards (damaging winds, heavy rainfall, tornadoes, large hail) are possible. A strong tornado or two (EF - 2 or greater) is possible.
- Well below normal temperatures are favored next week. Long range models depict accumulating snow during the middle of next week. Arctic air will move into the Mid-South for Wednesday through Friday with single digit temperatures possible.
Area forecast discussion, Feb 15, 5:30 AM CST, 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
530 AM CST Sat Feb 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 518 AM CST Sat Feb 15 2025
- Life-threatening flash flooding is possible across portions of
northwest Tennessee through late evening as 4 to 6 inches of
rain occurs. 2 to 5 inches is possible across the rest of the
Mid-South. River flooding and flash flooding are possible
across the entire Mid-South. A Flood Watch is in effect from
now through 6AM Sunday.
- Strong to severe thunderstorms are expected for much of the
area on Saturday afternoon and evening, especially for areas
along and south of I-40. All hazards (damaging winds, heavy
rainfall, tornadoes, large hail) are possible. A strong tornado
or two (EF - 2 or greater) is possible.
- Well below normal temperatures are favored next week. Long
range models depict accumulating snow during the middle of next
week. Arctic air will move into the Mid-South for Wednesday
through Friday with single digit temperatures possible.
&&
.DISCUSSION...
(Today through Friday)
Issued at 405 AM CST Sat Feb 15 2025
Plenty of convective activity already on radar this morning. The
most recent precipitation observations are pinging at or above 1
inch for along a WSW to ENE line from Jonesboro, AR to Dyersburg,
TN to Paris, TN. Showers and thunderstorms continue to train along
this theta-e axis at this hour, which is coincident with the
moderate and high risk areas for excessive rainfall. The flooding
threat is already ramping up and rainfall totals could approach 3
inches before sunup. A flood advisory has been issued for minor
crest unit streamflow responses.
The latest surface analysis places a 1003mb low near the Texas
Panhandle with a cold front extending southwest into southern
Utah. Another low was analyzed near Houston, TX with an attendant
warm front extending east along the Louisiana Gulf Coast. Aloft, a
deepening positively-tilted longwave trough was located to the
southeast of the Four Corners region with deep southwesterly flow
over the majority of the Mississippi Valley.
The aforementioned trough will rapidly dig south into northern
Mexico and become more neutrally-tilted by 18Z this afternoon.
The Panhandle surface low will take an easterly track and push the
Gulf warm front all the way up to the I-40 corridor during the
same timeframe. The parameter space will quickly become conducive
for all modes of severe weather including damaging winds,
tornadoes (of which a couple could be strong), large hail, and
heavy rainfall. The warm sector will be characterized by moderate
instability, strong deep layer shear, and high levels of low level
helicity. MLCAPE values will range from 1000 to 1500 J/kg with 55
to 60 knots of 0-6 km shear, and 0-1 SRH values in near 350
m2/s2. Point soundings across the warm sector depict large
looping hodographs with low LCLs. There is enough confidence to
begin mentioning the threat of a couple of strong and potentially
long-tracked tornadoes this afternoon and evening. Nearly 40
meter height falls will overspread the increasingly unstable warm
sector between 10AM and 2PM and could spawn a couple of supercells
ahead of an organizing line of convection.
By mid afternoon, the surface low will be located over north-
central Arkansas. HREF guidance is consistent with storm mode
changing from multi-cell clusters to a linear mode between 2 and
4 PM and just to the west of the Mississippi River. Once the line
congeals together, an all hazards threat will unfold as the line
sweeps eastward through late evening. Damaging winds and QLCS
tornadoes are the main threat with large hail and heavy rainfall
as secondary threats. The QLCS should cross the Tennessee River
between 10 PM and midnight. Thereafter, a few trailing showers
will continue through tomorrow morning. Gusty post-frontal
northwest winds will advect in a polar airmass on Sunday. Below
normal temperatures and dry conditions will persist on Monday and
Tuesday.
By Tuesday night, a shortwave will traverse the Southern Plains
and dig ESE into the Lower Mississippi Valley. LREF guidance is
rather consistent with accumulating snow for areas along and north
of I-40. LREF probabilities for 1 inch of snowfall are now 75
percent or greater. Deterministic guidance remains divided on
totals with the ECMWF more bullish than the GFS on snowfall
totals. Nonetheless, there is a strong signal for accumulating
snow at this point.
Thereafter, the polar vortex will unleash a blast of arctic air
upon the Mid-South. NBM guidance suggests that numerous locations
could remain below freezing for 72 hours or more for Wednesday
through Saturday morning. Cold weather products look likely during
the latter part of next week as temperatures plummet into the
single digits. Winter is not over yet.
AC3
&&
.AVIATION...
(12Z TAFS)
Issued at 530 AM CST Sat Feb 15 2025
Warm air advection has allowed shower and thunderstorm activity
to encompass the airspace most of the evening. This trend will
continue as a warm front continues its northern ascent. A squall
line will take aim late this afternoon into early evening with a
cold frontal passage.
Elevated and gusty winds will persist through the day and a
wind shift is expected post frontal. Generally MVFR and IFR CIGs
will prevail through the period. Conditions can deteriorate
further with any thunderstorm activity. An AWW will likely be
needed for KMEM during FROPA. Winds will remain elevated and gusty
post frontal from the NW. MVFR conds will end out the period and
should return to MVFR tomorrow afternoon.
DNM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ009-018-026>028-035-036-
048-049-058.
MO...Flood Watch through late tonight for MOZ113-115.
MS...Flood Watch through late tonight for MSZ001>017-020>024.
TN...Flood Watch through late tonight for TNZ001>004-019>022-048>055-
088>092.
&&
PUBLIC FORECAST...AC3
AVIATION...DNMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 2:28 AM CST | Areal Flood Advisory | MEG | Benton, Carroll, Crockett, Decatur, Dyer, Gibson and 6 more | 14 hr |
| Feb 15, 6:26 AM CST | River Flood Warning | MEG | Obion, Weakley | 3 days |
| Feb 15, 6:36 AM CST | Areal Flood Advisory | MEG | Shelby, Tipton | 3 hr |
| Feb 15, 8:38 AM CST | Areal Flood Advisory | MEG | Haywood, Lauderdale, Shelby, Tipton | 7 hr |
| Feb 15, 8:58 AM CST | Flash Flood Warning | MEG | Dyer, Haywood, Lauderdale, Shelby, Tipton | 7 hr |
| Feb 15, 9:20 AM CST | Flash Flood Warning | MEG | Carroll, Crockett, Dyer, Gibson, Haywood, Henry and 4 more | 9 hr |
| Feb 15, 11:20 AM CST | Areal Flood Advisory | MEG | Crockett, Fayette, Gibson, Hardeman, Haywood, Madison and 2 more | 5 hr |
| Feb 15, 5:10 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 50 min |
| Feb 15, 5:39 PM CST | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 51 min |
| Feb 15, 5:45 PM CST | Tornado Warning | MEG | Crockett, Dyer, Gibson, Lauderdale | 45 min |
| Feb 15, 5:46 PM CST | Tornado Warning | MEG | Shelby, Tipton | 44 min |
| Feb 15, 5:49 PM CST | Flash Flood Warning | MEG | Dyer, Haywood, Lauderdale, Tipton | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.